MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.0MM

MEDLINE INDUSTRIES, LP Medline; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.0MM
Model Number DYNJAETC70
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2023 the "tip of endotracheal tube pierced tonsil without significant resistance, leading to laceration and further surgery".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 the "tip of endotracheal tube pierced tonsil without significant resistance, leading to laceration and further surgery".Per the facility an ent surgeon was required to "cauterize the tonsil as the ett passed through the anterior aspect of the tonsil".Per the facility the procedure was able to be completed and the injury was discovered upon extubation of the patient.Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.0MM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17315246
Report Number1417592-2023-00288
Device Sequence Number19842793
Product Code BTR
UDI-Device Identifier10888277689565
UDI-Public10888277689565
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJAETC70
Device Catalogue NumberDYNJAETC70
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown